# SDR ASOA2014100811391

- Difficulty date: September 20, 2014
- Submitted: October 8, 2014
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 29,607 hours, 20,635 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE AT BS 280 IS CRACKED.  REMOVED AND REPLACED THE ANGLE  IAW SRM 51-40-11-001-001-A01 AND SRM 51-12-13-001-001-A01.
